# SDR AWXA200500445

- Difficulty date: April 12, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 15,852 hours, 5,811 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 119
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 41,900 hours, 18,186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF PHX EN ROUTE TO ABQ WHILE PASSING THROUGH 800 FT RECEIVED ECAM WARNING FOR AVIONICS VENT SYSTEM FAULT, TURNED BACK TO PHX FOR REPAIR. ISSUED MEL 21-26-04, COND. 1 "SKIN AIR OUTLET VALVE". MAINTENANCE REMOVED AND REPLACED SKIN AIR OUTLET VALVE 22HQ IAW T/C R2A21301, TWO SEPARATE BITE TESTS OF AEVC SYSTEM FOUND NO FAULTS. VENDORS FUNCTIONAL TEST OF SKIN AIR OUTLET VALVE S/N 119 COULD NOT CONFIRM REASON FOR REMOVAL, UNIT TESTED GOOD IN ALL PHASES OF OPERATION PER CMM 21-26-53, REV. 6.
